U.S. doctors online nowAsk doctors free
India
A 46-year-old male asked:

I am taking aztor 10mg tablets, daily one at bedtime for the past three and half years. will i have any side effects?

1 doctor answer1 doctor weighed in
Dr. Ralph Morgan Lewis
Family Medicine 38 years experience
Aztor (atorvastatin): Is a drug used to lower cholesterol. It can cause elevated liver &/or muscle enzymes (usually at higher doses). Your doc probably checks liver function periodically & asks if u have leg cramps, both potential side effects. Others that have been reported r bloating, constipation, diarrhea, stomach pain, heartburn, headache, stuffy nose, & itching. If u've not had problems thus far, may not get any.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 10, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.